# SDR DALA2023051103721

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,186 hours, 24,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 PROTUBERANCES (2) ON EXTERNAL FUSELAGE SKIN BTW STA 395 AND BTW S-23L - S-24L. CORRECTIVE ACTION: SUMMARY OF NRC 00009 PROTUBERANCES (2) ON EXTERNAL FUSELAGE SKIN AT STA 395 AND BTW S-23L/S-24L WERE REPAIRED PER PRI NO.607955- 14 REV.3 AND ER/A NO.607955-14 REV. ORIGINAL, SECTION I. (2759265)
